Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from imbalance, shivering problems. MRI, EEG, ENG test came normal. Taken zicam. Suggest remedy

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
i am XXXXXX, for the past 7 years i have been suffering from imbalancing and shivering problem. i met more doctors like neurologist and general physicians and i have taken mri and ct scan but all are normal, sugar and bp also normal they are saying that no issues in your body physically. one neurologist said this is vertigo and i have taken eng and eeg test also but they are also normal. he prescribed betavert and vertin and something. but it was not cured finally i met psycheatrict and he prescribed feliz s-10mg and zicam 0.5 tablets and my problem controlled 80%. If i left that tablets again i am getting same problem severely. still i am not i am afraid and i don't know what is this prblem?now i joined yoga class while i doing deep breathing i am getting dizziness and shivering so please suggest me immediately to what to do
Posted Wed, 24 Apr 2013 in Anxiety and Stress
Answered by Dr. Sundar Gnanavel 27 minutes later
Thanks for your query. Based on your history you appear to suffer from anxiety disorder. Feliz is escitalopram a ssri group of anti anxiety agent and zicam is a sedative anxiolytic. It is encouraging to note that you responded well to medication. I would suggest you to continue the drugs since the medication need to be continued for at least 6 to 12 months. You can also continue with yoga meditation and deep breathing exercises. You can also request your psychiatrist to add psychotherapy morality like cbt i.e. cognitive behavioural therapy to your treatment for even better response. Wish you good health.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor